# SDR DALA2015102006352

- Difficulty date: October 16, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 74,755 hours, 30,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROW 12 TO CENTER LAVS ARE INOPERATIVE ON BOTH SIDES.  MAINTENANCE POWER PACK WITH BLOWN FUSE, FOUND SHORT TO GROUND AT SEAT 15 LEFT AND REPINNED PLUG AT SEAT 16 LEFT.  SYSTEM OPERATION IS NORMAL.
